MAUDE Adverse Event Report: BD CARIBE LTD. BD BONNANO¿ CATHETER; SUPRAPUBIC UROLOGICAL CATHETER

BD CARIBE LTD. BD BONNANO¿ CATHETER; SUPRAPUBIC UROLOGICAL CATHETER
Model Number 408289
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported bd bonnano¿ catheter was deformed.The following information was provided by the initial reporter: "it was reported that the dr was preparing and testing catheter as routine prior to insertion and noticed an abnormal resistance when sliding needle over catheter compared to the usual feel with these devices.He felt it was not appropriate to proceed and used another device without this issue.".
 
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Investigation summary: after evaluation of provided sample, the reported failure could not be confirmed.A review of the device history record was performed, and no quality issues were found during production.The manufacturing facility has been notified of this incident and no discrepancy or non-conformance were identified that could have contributed to the reported condition.Complaints received for this product and condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Becton dickinson and company's (bd) medication delivery solutions (mds) business unit will discontinue malfunction mdr reporting for certain device failures that have not caused or contributed to deaths or serious injuries in the past two years, and where the likelihood of a death or serious injury as a result of these malfunctions is remote.This decision follows fda guidelines (medical device reporting for manufacturers guidance for industry and food and drug administration staff issued nov 8, 2016, reference section 2.15).Bd notified fda of this decision on mar 3, 2025.Fda has reviewed and responded to bd¿s notification (reference fda document # (b)(4)) on march 7, 2025.This documentation is available in bd document management system (sap) as dir (b)(4).This supplemental mdr is being filed to document that the below device failure will no longer be considered a reportable malfunction mdr for the product family below: product family: bonnano.Device failure: adapter / connector damaged / defective.

Brand Name
BD BONNANO¿ CATHETER
Common Device Name
SUPRAPUBIC UROLOGICAL CATHETER
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12849310
Report Number2618282-2021-00068
Device Sequence Number4608952
Product Code FEZ
UDI-Device Identifier00382904082895
UDI-Public00382904082895
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number408289
Device Catalogue Number408289
Device Lot Number1060646
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2021
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/19/2021
Supplement Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown